# SDR TSAA9557114

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 462.47
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, EXFOLIATION CORROSION NOTED ON RT WING LOWER INNER SPAR SKIN AT WS 462.47.  REPAIRED PER ECO 1684R6.  AIRCRAFT RETURNED TO SERVICE.  (M)
